MathSciNet Relay Station
MathSciNet bibliographic data
MR293942 81.46
Slawny, Joseph On factor representations and the $C\sp{\ast} $-algebra of canonical commutation relations. Comm. Math. Phys. 24 (1972), 151–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement